# SDR FDEA200911053863

- Difficulty date: November 5, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: AFA00203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT RT SIDEWALL STRUCTURE FRAME CRACKED AT   STA 1701, LONGERON 12 RT.  UPPER CARGO COMPT. RH SIDEWALL STRUCTURE, CRACKED FRAME REPAIR AT STA 1701, L-12R, REPAIR AS PER SRM 53-00-07 FIG. 201 REPAIR 2 REV. 41. REPETITIVE INSPECTION   REQUIRED INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07 FIG. 201 REPAIR 2 REV. 41. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 108.
